Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal is Serious-A question...... dongerue

Posted by Krissy P on March 24, 2003, at 18:23:26

In reply to Re: Effexor Withdrawal is Serious, posted by dongerue on March 24, 2003, at 16:40:43

Hi Don,
Can I ask you something here please.
I got word from my pdoc today that she wants me to start taking my 75 mg of Effexor-XR every 'other' instead of taking it every day, like I have been for 3 weeks now.
I wanted to post this after I read what you wrote here about you personally going down to one 37.5 xr every other day and having only a few of the flu like symptoms and the dizziness and sick stomach that you were having. Your ears have stopped ringing all the time? Mine were starting to ring a lot on 75mg of Effexor-XR, and my sleep has definately been shallow.
Please let me know what you think?
Thanks, Kristen
--------------------------------------------------------------------------------------------------

I have now been working on getting off effexor xr 300mg per day for just over 6 weeks. I have tried twice. I have been addicted to cigarettes. I was smoking 3 packs a day when I quit and I had been on them for 30 years at that time. I put the cigarettes in my breast pocket upside down and never smoked another one. That took two tries also. Quitting was hard. I had to quit drinking. I drank alot every night at home. I quit cold by myself. Let me tell you for ME quitting effexor is more difficult Undrstand, this is my reaction, not anybody elses. Please don't tell me that I am a victim of suggestion. I had no idea that it would be difficult to quit. Nobody told me. In fact when I started taking it 3 or 4 years ago, there was not much iformation for the Doctor to warn me either.
Well I am winning. I switched to Welbutrin and most of the bad side effects of long term effexor use are gone. Laziness, Lack of Libido, shallow sleep. All are gone. I am down to one 37.5 xr every other day and I am having few of the flu like symtoms and the dizziness and sick stomach that I was having. My ears have stopped ringing all the time. The dry mouth is improving and the dreams are now much more pleasant. I am taking 300 mg of wellbutrin a day and I have no depressive feelings.
To say no big deal is just not a universal comment. Hopefully, like over half the people who quit, you wont have problems. Like my doctor says. Many people never have the problem because they never quit.
Good Luck. When I am totally off of effexor I will be the first to let everyone know.

Don


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:13781
URL: http://www.dr-bob.org/babble/20030319/msgs/212285.html